# SDR ABXA9700346

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 5240 · Service Doors
- Part: Door Assy
- Part number: 5910084161
- Condition: Cracked
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C INSPECTION, FOUND THE SERVICE DOOR SECOND BEAM CRACKED, AT OUTBOARD END FORWARD OF UPPER DOOR HINGE ATTACH POINT.  REPLACED SERVICE DOOR ASSY IAW DC-9 MAINTENANCE MANUAL 52-41-0.
